# SDR A6WA201442139

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 26,726 hours, 26,313 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031165
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER OTBD LE HAS DEEP CHAFING.
